Lp Exponential Stability for the Equilibrium Solutions of the Navier-Stokes Equations

Chaoshun Qu, Ping Wang

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

The exponential stability of the solution of the Navier-Stokes equation in Lp, p > 2, p ≠ 3, in bounded domain is considered in this paper. Under some assumptions on the external force, it can be shown that the bounded solution of the Navier-Stokes equation with initial and boundary conditions approaches the stationary solution of the system exponentially when time t goes to infinite.

Original languageEnglish (US)
Pages (from-to)419-427
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume190
Issue number2
DOIs
StatePublished - Mar 1 1995

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this